# SDR MALA976203

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 421
- System (JASC): 7603 · Power Lever
- Part: Flight Idle
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT IDLE STOP LIGHT ILLUMINATED AFTER TAKEOFF.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE INSPECTED SYSTEM FOUND FLIGHT IDLE STOP OVERRIDE BINDING SLIGHTLY OPEN, PULLED, CLEANED AND RESET SYSTEM.  ALL CHECKS GOOD AT THIS TIME.
